Hello Guys, I am having some issue with my face. Tomorrow December 12 is my 3rd month on Accutane (40MG), and My face is getting way better but I have some red spots, which is normal due to the side affects. Does anybody know a treatment in which the red spots can fade away faster? Thank You
Hello guys I am 19 years old, I have just finished my second month of the Regimen Products. I am still getting acne in my cheeks Is mainly in the top of both of my cheeks, I put more Treatment there to see if it goes away, but it does not, the pus that I get is not even white no more, is yellowish color really nasty, and sometimes I have the purple pimples which they are the blood coming out, I need help!!!! I hate my skin and I am spending a lot of money on the Regimen and I am not getting the
Is been a month that I've been using the Regimen. I've seen a lot of good improvements in my face, I get like 1-3 pimples per week. Since I've been using this treatment I've noticed that only my cheeks are really red, and is really noticeable. Is this normal?